# SDR DL757101273

- Difficulty date: May 18, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 35,239 hours, 13,315 cycles
- Engine: Pwa PW2037
- System (JASC): 2330 · Entertainment System
- Part: Entertain Sys
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT, F/A DISCOVERED A BURNING ODOR AROUND ROW 32.  IFE SYS WAS TURNED OFF.  ODOR THEN DISSIPATED.  MX CHECKED AND OPERATED ENTIRE IFE SYS AND ALL WAS NORMAL.
